# SDR 07FDEA00431

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 385-410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK 1R DR CUTOUT LWR SILL CREASE BEAM SCUFF PLATE IB SUPPORT UPPER FLANGE IS CORRODED.  BLENDED CORROSION, HFEC, NO DEFECTS NOTED.  ALODINED AND PRIMED, REF EA NR 7-5310-106989, PART 1.
